MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: aa3614 13a2101 - cemex system fast genta 70g.1523454 200-02-29 - three peg patella 29mm.1740798 200-04-22 - cemented finned tib.Tra sz 2f/2t.1693834 201-46-10 - holding pin headless 3" (4 pk).98179 203-96-01 - (11-2222) saw blade new stryk (.050).1739984 244-03-02 - optetrak asy hi-flex ps cem fem, sz 2, right.
 
Event or Problem Description
Legal case - usa.This patient had original right knee implant (b)(6) 2010.The patient recently had right knee revision on (b)(6) 2022, approximately 12 years, 4 months after initial implant.Ebi initial surgery - attached.(b)(4) 244-22-11 - optetrak hi-flex tibial insert, sz 2, 11mm.Serial number 1473735 is confirmed to have been packaged in a vacuum bag that does not contain evoh.Pma/510k: k033883.Concomitant medical products: aa3614 13a2101 - cemex system fast genta 70g.1523454 200-02-29 - three peg patella 29mm.1740798 200-04-22 - cemented finned tib.Tra sz 2f/2t.1693834 201-46-10 - holding pin headless 3" (4 pk).98179 203-96-01 - (11-2222) saw blade new stryk (.050).1739984 244-03-02 - optetrak asy hi-flex ps cem fem, sz 2, right.
 
Additional Manufacturer Narrative
There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.H3.Investigation results- the optetrak hi-flex tibial insert, sz 2, 11mm device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.Corrected information- f10, should be blank.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, it was reported that the patient experienced an unknown issue.As a result, the patient underwent a right knee revision approximately 12 years and 5 months after initial implantation.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b5, g1, h6 - component code, type of investigation, h7 and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Medical records were provided for review.The review identified no abnormalities in usage or surgical technique performed.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key16728288
Report Number1038671-2023-00664
Device Sequence Number6597299
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2017
Device Model NumberOPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM
Device Catalogue Number244-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer10/03/2023
04/24/2026
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date10/03/2023
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient RaceWhite